# SDR SWIA200617096

- Difficulty date: July 9, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N459SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7782
- Aircraft time: 9,563 hours, 7,447 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 RT OTBD BL9 CLIP CRACKED, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED NEW CLIP PN 601R 3113-58 PO NR 62687 RT OUTBD BL9 FS 280 PER CRJ200 SRM 51-42-06 PG 11/18.
